# SDR C2XA11IA254

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 26,822 hours, 26,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75428
- Condition: Loose
- Location: Cabin
- Part time: 22,902 hours, 15,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4641, DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE AISLE PATH LIGHTING FROM ROW 8-12 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND RE-SECURED THE EMERGENCY LIGHT BATTERY AT ROW 12A, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
